# SDR AALA202208164046

- Difficulty date: June 22, 2021
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N925AN
- Make and model: Boeing 737
- Aircraft serial: 29526
- Aircraft time: 61,293 hours, 25,076 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: None
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**SUPPLEMENTAL REPORT FOR AALA202106239013 AS REQUESTED BY FAA SDR REJECTION LETTER DATED 7/7/2022** AIRCRAFT IN BASE MAINTENANCE: DURING ACCOMPLISHMENT OF THE AFT PRESSURE BULKHEAD INSPECTIONS REQUIRED BY AD 2007-25-03 IT WAS DISCOVERED THAT AN EXISTING REPAIR AT BS 1016 AND S2R WHICH WAS INSTALLED BY BOEING AT THE FACTORY PRIOR TO DELIVERY OF THE AIRCRAFT TO AMERICAN AIRLINES WAS INTERFERING WITH THE INSPECTIONS OF THE SURROUNDING STRUCTURE PER SRM 53-80-08. THE INSPECTION WAS ACCOMPLISHED UTILIZING INSTRUCTIONS OUTLINED IN EA 328578 WITH NO DEFECTS BEING NOTED AND THE REPAIR WAS VERIFIED TO COMPLY WITH SB 737-53A1253 APPENDIX D REV 1 DATED MAY 13, 2011, PER EA 328579.
